# SDR COMA0760683

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 11,709 hours, 8,530 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTI FUNCTION SPOILER SURROUND STRUCTURE HAS WORKING RIVETS.  REMOVED RIVETS AND PERFORMED HOT BOND REPAIR TO DAMAGED AREA IAW EA 70-5751-01925.
